# SDR DU4R2011001A

- Difficulty date: July 25, 2011
- Submitted: July 28, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N2679C
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4796
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 33138961
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R & R CORRODED LEFT 517 BEAM, INTER CAP, REINFORCING STEEL DOUBLER AND MAIN LANDING TRACK.
